Hello Doctor,
I have been experiencing recurrent headaches and heaviness in my head for approximately one month. Today, the headache became extremely severe (08/10), especially after prolonged exposure to sunlight and heat.
My symptoms:
- Headaches affecting sometimes temple head or back of the head.
- Severe headache today. Currently, I have heaviness at the back of my head without significant pain.
- The heaviness increases when I lie down, even with a pillow, and reduces somewhat when I sit or stand.
- I did not sleep properly last night.
- My BP today was 130/80 mmHg, and my pulse was 70 bpm.
Medical history:
- History of hypertension.
- Taking Met XL 25 mg for several years.
Hi ,can I take palmiges forte while breastfeeding a 9 month old for nerve pain due to sciatica it was prescribed by a pain specialist
Two hemorrhages in brain ..it was said 2.6 and 3.6 cm sdh doctor made two drill holes surgery..his age 65 after 6 months can he travel bus journey for 8 hrs monthly once
My friend suddenly experienced a loss of control or weakness in their right hand around 12:30 AM while using computer. The episode lasted approximately one minute, after which their hand returned to normal. There were no other noticeable symptoms. What could have caused this, and should they undergo any urgent medical evaluation or tests to rule out a TIA (mini-stroke) or another neurological issue?
Could this be related to his gym routine, muscle fatigue, nerve compression, or the use of creatine or whey protein supplements?
My relation is alcoholic he stopped many times but nothing has happened but from last 3 whenever he stopped in that he got seizures we took him time to doctor. He have suggested for longer treatment instead of giving diazepam or zapiz . Initially he have given levepsy 500mg 1 dose in morning & 2 tablets in night. But after a week he got skin allergy & rashes again we consultant the doctor he has replaced the tablet to zeptol 200mg morning 1 & evening 1 but again same problem so now doctor has recommended for Gardinol 60mg 1 tablet in night still there is jo changes anyone can suggest what is happening . Infact they have given dexona injection & tablets for rashes. Am confused what to do with him next.